Operations which are obtainable by a combination of chains of $(\mathfrak v)S_N$-operations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1968), pp. 63-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_10_a7,
author = {\`E. A. Preobrazhenskaya},
title = {Operations which are obtainable by a~combination of chains of $(\mathfrak v)S_N$-operations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--71},
year = {1968},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_10_a7/}
}
TY - JOUR AU - È. A. Preobrazhenskaya TI - Operations which are obtainable by a combination of chains of $(\mathfrak v)S_N$-operations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1968 SP - 63 EP - 71 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1968_10_a7/ LA - ru ID - IVM_1968_10_a7 ER -
È. A. Preobrazhenskaya. Operations which are obtainable by a combination of chains of $(\mathfrak v)S_N$-operations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1968), pp. 63-71. http://geodesic.mathdoc.fr/item/IVM_1968_10_a7/